MAUDE Adverse Event Report: MIRION TECHNOLOGIES (CAPINTEC)), INC. CAPTUS 4000 THYROID UPTAKE SYSTEM

MIRION TECHNOLOGIES (CAPINTEC)), INC. CAPTUS 4000 THYROID UPTAKE SYSTEM
Model Number 5430-30152
Medical Device Problem Codes Mechanical Problem (1384); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Thyroid uptake system s/n (b)(6) was shipped on 2/23/2016.The technician was performing a thyroid uptake on patient when the arm unexpectedly fell to its lowest position.Review by engineering indicated a spring arm failure.No injuries occurred.A replacement assembly was shipped and user instructed to return the defective part to manufacturer for engineering evaluation and identification of root cause.The collimator and arm weigh and spring arm assembly weigh 45 pounds, which has the potential for serious injury to either patient or operator.
 
Additional Manufacturer Narrative
Safety alert sent to installed base of potentially suspect units.Additional corrective actions pending completed engineering analysis.

Brand Name
CAPTUS 4000 THYROID UPTAKE SYSTEM
Common Device Name
THYROID UPTAKE SYSTEM
Manufacturer (Section D)
MIRION TECHNOLOGIES (CAPINTEC)), INC.
7 vreeland road
florham park NJ 07932
Manufacturer (Section G)
MIRION TECHNOLOGIES (CAPINTEC) INC.
7 vreeland road
florham park NJ 07932
Manufacturer Contact
mary yusko
7 vreeland road
florham park, NJ 07932
2018259500
MDR Report Key18236365
Report Number2518443-2023-00005
Device Sequence Number16938082
Product Code IZD
UDI-Device Identifier00859942006096
UDI-Public00859942006096
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Remedial Action Replace,Notification
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/23/2026
Device Model Number5430-30152
Device Catalogue Number5430-30152
Device Lot NumberN/A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/14/2023
Initial Report FDA Received Date11/30/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/23/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown